# SDR DALA2018021200833

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CORRODED REPAIR ON THE FLOORBEAM BS 344,  LBL 11.  MAINTENANCE REPLACED THE FILLER IAW SRM 51-40-02,  AND SRM 53-00-51, FIG 203, REPAIR 1.
